Side effects

I was wondering does anyone else suffer from side effects from Prednisolone steroid tablets

I have just started another course of 40mg steroid tablets and I am experiencing some side effects.

Edit.. Moderators I hope you do not mind me posting this message on here I am only trying to find out other peoples' experiences I am not looking for medical advise.

3 Replies

  • There are lots of side effects from steriods and I have had most of them. However some only come when your are on them long term such as the risk of bone density being reduced and the increased risk of catarats.

    Usual side effects for me when I am on the higher doses are weight gain, increase in appitite, insomina, wekaness, tiredness, joint pains and cramp in my legs. These are just some of them there is a vast amount of them and thats why most people only have short courses

  • I'm just coming to the end of a 30mg course and i'm not a regular user of pred (thank goodness!) but I have found I am tired and also get a case of the munchies - particularly at night :o/


  • Thanks

    Thanks for your replies on this subject it has been helpful

You may also like...